NEVER trust ANYTHING you read from someone selling what you're thinking about putting in your body. Yerba Mate has a high caffeine level, and caffein decreases B vitamins. 'Just keep an eye on it...if you keep feeling like you're needing more B vitamins and you keep drinking Yerba Mate, that might be an issue. --are you in trouble for eating pinto beans and cornbread? :::grin::: your body will let you know . got to be picky what I put in my mouth thats for sure but the beans did alright for me.. grin.
You're getting a good handle on your diet these days...just don't start 'slipping back down the mountain' - it's really REALLY frustrating to keep climing back up to 'wear you were before' instead of moving ahead.
--you'll start losing more weight as your liver becomes healthier. What organ is in charge of processing "fat"? The liver :) I really hope so.. I really know it is :::wink:::
--fluid retention? You're LONG over due for a kidney cleanse, gal. That does not interfere with anything you're doing now - and it's SUPER easy. The only question/concern is will you be reactive to the herbs. I think you're going to find that your food/reactions start dropping Just tell me what I need to do or what I need to get or just send me something and send me an invoice..LOL. I will try it eventually you know that..LOL
You need (at the minimum) a 5 day kidney flush here:
(there's more details in your SYL manual). You need to get on this as soon as you can - you WILL get some level of the relief from the swelling, for sure :)
'Sorry gal, but I don't have time to fill out all the paperwork for everybody anymore.
substantially with every liver flush :)
--diabetes & garlic! Do a google search: diabetes, garlic. It's the BEST thing you can do for your dad. yeah and he actually said for me to get him what he needs and he will pay me and start taking it.. only problem is he is on a lot of meds.. plavix-blood thinner,cozaar for bp,prozac for depression, byetta shot for diabetes, cinnamon and chromium for blood sugar control...nexium for stomach., oxycontin 40mg 2x day, percocet 10/500 4x day ,methadone 4times day for pain. xanax as needed..grrrrrr..he doesn't have any probs with taking it like that..!!! I know he takes more meds than that but not sure what they are ... he's had 17 polyps removed last year ,he has a blockage in his neck and one behind his heart , he is 6'4' and weighs now almost 300lbs with most of his weight in his belly like me..ggggggrrrrr.... he does not know what good for you food is..he loves greens/beans cooked in lard and says if you take the fat outta food it just ain't worth eating.. his idea of cutting back on eating is he will skip a meal..ggggrr...he is a stubborn mule I tell ya but I do think I am getting through somewhat to him or he wouldn't have said what he did about me getting what he needs and he would take it... first thing I wanna know is is it safe to take the garlic/cayenne since he is on the plavix (blood thinner)? I dont want to give him a natural blood thinner and it be counterproductive.. I know at least the garlic would help clean out his arteries unlike the plavix... any ideas UNY? he is 68 yrs old too. and he has to take the pain pills cause of all the back/neck issues he has.... would really like to help him but don't know really where to start.. sigh.
:::big heavy sigh::: Of course, we could get him off ALL of them and onto herbs...IF he would do it. By now he's likely seriously addicted to the pain killers, the Prozac would require at least a 6 week "wean" (and could be replaced with St. Johns, but St. John's makes the liver work better, and cause the blood level of some meds to drop). If he's willing you can easily ditch the blood thinner by taking red clover & ginkgo tinctures (and ginkgo is very good for cleaning out arteries!). To do the "meds for herbs" switch, one starts taking the herbs in low dose and starts cutting the med in low dose. If he's willing to give it a try, I'd start him with the garlic/cayenne (which is just all around fantastic for everything), and get him 4oz of Red Clover and 4 oz of Ginkgo...that'll likely have him off the plavix and lowering (or off) his bp med (and maybe lowering his diabetes med) in 30 days. 'Ain't likely you can do much to change his diet at this point, but anytime you can replace a drug with an herb, it'll help save his poor liver. With all those pain meds (destroy the liver) and everything else that's he's doing, he's walking straight toward a cancer diagnsosis :( :( :( Every lil' bit helps! :)